BibTeX record journals/siamam/DavitGLQ19

download as .bib file

@article{DBLP:journals/siamam/DavitGLQ19,
  author    = {Yohan Davit and
               Fabrice Golfier and
               Jean{-}Claude Latch{\'{e}} and
               Michel Quintard},
  title     = {A Domain Decomposition Approach to Finite-Epsilon Homogenization of
               Scalar Transport in Porous Media},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {79},
  number    = {5},
  pages     = {1797--1822},
  year      = {2019},
  url       = {https://doi.org/10.1137/17M1157775},
  doi       = {10.1137/17M1157775},
  timestamp = {Thu, 07 Nov 2019 09:19:30 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/DavitGLQ19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics